# SDR 97ZZZX1208

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N817BD
- Make and model: Lkheed 1329
- Aircraft serial: 5083
- Engine: Garrtt TFE7313
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RR12040F
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP WAS OVERHAULED BY CRS NR ZK3R027M ON 10-5-93.  OVERHAUL REQUIREMENT IS 2000 HOURS. TIME SINCE OVERHAUL ON PART WAS 466 HOURS.  PUMP WOULD NOT MAINTAIN PRESSURE WITH COLD FUEL.  SUBMITTER STATED SEVERAL OPERATORS HAVE COMPLAINED ABOUT SIMILAR PROBLEMS WITH PUMPS FROM THE SAME CRS.
